Alert archive / Oregon / Gale Warnings in 2015

Gale Warning 53, NWS Medford, OR

December 9, 2015

NWS Medford, OR issued this gale warning at Dec 9, 2015, 5:01 AM PST. It took effect at Dec 9, 2015, 7:00 PM PST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 9, 2015, 5:01 AM PST (13:01 UTC)
In effect from
Dec 9, 2015, 7:00 PM PST
Expired
Dec 10, 2015, 2:00 PM PST
In force
19 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

170 
WHUS76 KMFR 091301
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
501 AM PST WED DEC 9 2015

PZZ350-356-100130-
/O.CAN.KMFR.GL.W.0052.000000T0000Z-151209T1500Z/
/O.NEW.KMFR.SE.W.0063.151209T1301Z-151209T1800Z/
/O.NEW.KMFR.SW.Y.0269.151209T1800Z-151210T0300Z/
/O.UPG.KMFR.GL.A.0038.151210T0600Z-151210T2000Z/
/O.UPG.KMFR.SE.A.0037.151210T0600Z-151210T2000Z/
/O.NEW.KMFR.SE.W.0064.151210T0300Z-151212T1000Z/
/O.NEW.KMFR.GL.W.0053.151210T0300Z-151210T1500Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
501 AM PST WED DEC 9 2015

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. A
HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED FROM 7 PM THIS
EVENING TO 2 AM PST SATURDAY. IN ADDITION...A GALE WARNING HAS
BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 7 PM THIS
EVENING TO 7 AM PST THURSDAY. IN ADDITION...A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS HAS BEEN ISSUED. THIS SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM 10 AM THIS MORNING
TO 7 PM PST THIS EVENING. 

* SEAS: A PEAK WAS REACHED AT AROUND 15 FEET EARLY THIS MORNING.
  SEAS WILL REMAIN HIGH BUT DIMINISH DURING THE MORNING THEN
  INCREASE AND BECOME VERY HIGH TONIGHT. SEAS WILL REMAIN VERY
  HIGH THURSDAY THROUGH FRIDAY NIGHT WITH A DOMINANT LONG PERIOD
  WEST SWELL AT AROUND 25 FEET.

* WINDS: STRONG SOUTH TO SOUTHWEST GALES WILL DEVELOP AGAIN LATE
  THIS EVENING AND PERSIST INTO THURSDAY MORNING.

* AREAS AFFECTED: WINDS WILL BE STRONGEST NEAR CAPE BLANCO AND
  BEYOND 5 NM FROM SHORE. VERY HIGH SEAS WILL AFFECT ALL AREAS.

* VIEW THE HAZARD AREA IN DETAIL AT
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS GALE FORCE WINDS AND VERY STEEP AND
HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

PZZ370-376-100130-
/O.CAN.KMFR.GL.W.0052.000000T0000Z-151209T1500Z/
/O.NEW.KMFR.SE.W.0063.151209T1301Z-151209T1800Z/
/O.UPG.KMFR.SE.A.0037.151210T0000Z-151210T0600Z/
/O.NEW.KMFR.SW.Y.0269.151209T1800Z-151210T0300Z/
/O.UPG.KMFR.GL.A.0038.151210T0600Z-151210T2000Z/
/O.NEW.KMFR.SE.W.0064.151210T1500Z-151212T1000Z/
/O.NEW.KMFR.GL.W.0053.151210T0300Z-151210T1500Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
501 AM PST WED DEC 9 2015

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. A
GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT
FROM 7 PM THIS EVENING TO 7 AM PST THURSDAY. IN ADDITION...A
HAZARDOUS SEAS WARNING HAS BEEN ISSUED. THIS HAZARDOUS SEAS
WARNING IS IN EFFECT FROM 7 AM THURSDAY TO 2 AM PST SATURDAY. IN
ADDITION...A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN
ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT
FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING. 

* SEAS: A PEAK WAS REACHED AT AROUND 17 FEET EARLY THIS MORNING.
  SEAS WILL REMAIN HIGH BUT DIMINISH DURING THE MORNING THEN
  INCREASE AND BECOME VERY HIGH TONIGHT. SEAS WILL REMAIN VERY
  HIGH THURSDAY THROUGH FRIDAY NIGHT WITH A DOMINANT LONG PERIOD
  WEST SWELL AT AROUND 25 FEET.

* WINDS: SOUTH TO SOUTHWEST GALES WILL DEVELOP AGAIN LATE THIS
  EVENING AND PERSIST INTO THURSDAY MORNING.

* AREAS AFFECTED: WINDS WILL BE STRONGEST LATE TONIGHT BEYOND 30
  NM FROM SHORE WITH A BRIEF PERIOD OF STORM FORCE WINDS POSSIBLE.

* VIEW THE HAZARD AREA IN DETAIL AT
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS GALE FORCE WINDS AND VERY STEEP AND
HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
DW

HTTP://WWW.WEATHER.GOV/MEDFORD
4 follow-up statements
422 
WHUS76 KMFR 092229
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
229 PM PST WED DEC 9 2015

PZZ350-356-101130-
/O.CON.KMFR.SW.Y.0269.000000T0000Z-151210T0300Z/
/O.CON.KMFR.GL.W.0053.151210T0300Z-151210T1500Z/
/O.CON.KMFR.SE.W.0064.151210T0300Z-151212T1000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
229 PM PST WED DEC 9 2015

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
PST THURSDAY...

A HAZARDOUS SEAS WARNING IS IN EFFECT UNTIL 7 PM THIS EVENING. A
GALE WARNING WILL THEN COME INTO EFFECT FROM 7 PM THIS EVENING TO
7 AM PST THURSDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS
REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING.

* WINDS: STRONG SOUTH GALES WILL DEVELOP LATE THIS EVENING
  INCREASING TO A PEAK SHORTLY AFTER MIDNIGHT. WINDS ARE EXPECTED
  TO VEER TO SOUTHWEST GALE AND PERSIST INTO THURSDAY MORNING.

* SEAS: BECOMING VERY CHOPPY AND WIND DRIVEN TONIGHT DUE TO THE
  STRONG SOUTH WINDS. A LARGE WESTERLY SWELL TRAIN WILL HELP TO
  BRING SEAS ABOVE 20 FEET LATE TONIGHT WITH THE DOMINANT PERIOD
  OF 15 SECONDS.

* AREAS AFFECTED: WINDS WILL BE STRONGEST NEAR CAPE BLANCO AND 
  BEYOND 5 NM FROM SHORE. VERY HIGH SEAS WILL AFFECT ALL AREAS. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS GALE FORCE WINDS AND VERY STEEP AND
HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

PZZ370-376-101130-
/O.CON.KMFR.SW.Y.0269.000000T0000Z-151210T0300Z/
/O.CON.KMFR.GL.W.0053.151210T0300Z-151210T1500Z/
/O.CON.KMFR.SE.W.0064.151210T1500Z-151212T1000Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
229 PM PST WED DEC 9 2015

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
PST THURSDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
7 PM PST THIS EVENING. A GALE WARNING WILL COME INTO EFFECT FROM
7 PM THIS EVENING TO 7 AM PST THURSDAY. AFTER THE GALE WARNING
EXPIRES AT 7 AM THURSDAY, A HAZARDOUS SEAS WARNING WILL THEN COME
INTO EFFECT FROM 7 AM THURSDAY TO 2 AM PST SATURDAY.

* WINDS: SOUTH TO SOUTHWEST GALES WILL DEVELOP AGAIN LATE THIS 
  EVENING AND PERSIST INTO THURSDAY MORNING. 

* SEAS: WILL BECOME VERY CHAOTIC TONIGHT DUE TO THE PRESENCE OF
  BOTH A LONG PERIOD WEST SWELL AND WIND GENERATED WAVES. SEAS
  WILL REMAIN VERY CHAOTIC THURSDAY THROUGH FRIDAY NIGHT WITH A
  LONG PERIOD WEST SWELL AT AROUND 25 FEET.

* AREAS AFFECTED: WINDS WILL BE STRONGEST LATE TONIGHT BEYOND 30 
  NM FROM SHORE WITH A BRIEF PERIOD OF STORM FORCE WINDS 
  POSSIBLE. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS GALE FORCE WINDS AND VERY STEEP AND
HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
545 
WHUS76 KMFR 100344
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
744 PM PST WED DEC 9 2015

PZZ350-356-101500-
/O.CON.KMFR.GL.W.0053.000000T0000Z-151210T1500Z/
/O.CON.KMFR.SE.W.0064.000000T0000Z-151212T1000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
744 PM PST WED DEC 9 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 AM PST SATURDAY.

* WINDS: STRONG SOUTH GALES WILL DEVELOP LATE THIS EVENING 
  INCREASING TO A PEAK SHORTLY AFTER MIDNIGHT. WINDS ARE 
  EXPECTED TO VEER TO SOUTHWEST GALE AND PERSIST INTO THURSDAY 
  MORNING. 

* SEAS: BECOMING VERY CHOPPY AND WIND DRIVEN TONIGHT DUE TO THE 
  STRONG SOUTH WINDS. A LARGE WESTERLY SWELL TRAIN WILL HELP TO 
  BRING SEAS ABOVE 20 FEET LATE TONIGHT WITH THE DOMINANT PERIOD 
  OF 15 SECONDS. 

* AREAS AFFECTED: WINDS WILL BE STRONGEST NEAR CAPE BLANCO AND 
  BEYOND 5 NM FROM SHORE. VERY HIGH SEAS WILL AFFECT ALL AREAS. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS GALE FORCE WINDS AND VERY STEEP AND
HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS.
IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER
EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ370-376-101500-
/O.CON.KMFR.GL.W.0053.000000T0000Z-151210T1500Z/
/O.CON.KMFR.SE.W.0064.151210T1500Z-151212T1000Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
744 PM PST WED DEC 9 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY. A
HAZARDOUS SEAS WARNING THEN COMES INTO EFFECT FROM 7 AM THURSDAY 
TO 2 AM PST SATURDAY.

* WINDS: SOUTH TO SOUTHWEST GALES 40 TO 45 KNOTS WILL DEVELOP LATE
  THIS EVENING. WINDS WILL TRANSITION TO SOUTHWEST GALES 35 TO 40
  KNOTS SHORTLY AFTER MIDNIGHT AND PERSIST INTO THURSDAY MORNING
  BEFORE DECREASING.

* SEAS: WILL BECOME VERY CHAOTIC TONIGHT DUE TO THE PRESENCE OF 
  BOTH A LONG PERIOD WEST SWELL AND WIND GENERATED WAVES. SEAS 
  WILL REMAIN VERY CHAOTIC THURSDAY THROUGH FRIDAY NIGHT WITH A 
  LONG PERIOD WEST SWELL AT AROUND 25 FEET. 

* AREAS AFFECTED: WINDS WILL BE STRONGEST LATE TONIGHT BEYOND 30 
  NM FROM SHORE WITH A BRIEF PERIOD OF STORM FORCE WINDS 
  POSSIBLE. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS GALE FORCE WINDS AND VERY STEEP AND
HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
354 
WHUS76 KMFR 101214
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
414 AM PST THU DEC 10 2015

PZZ350-356-110100-
/O.EXT.KMFR.GL.W.0053.000000T0000Z-151210T1800Z/
/O.EXT.KMFR.SE.W.0064.000000T0000Z-151212T1500Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
414 AM PST THU DEC 10 2015

...GALE WARNING NOW IN EFFECT UNTIL 10 AM PST THIS MORNING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 10 AM PST THIS MORNING.
THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 7 AM PST
SATURDAY. 

* WINDS: STRONG SOUTHWEST GALES WILL PERSIST THIS MORNING WITH
  GUSTS OF 30 TO 50 KT.

* SEAS: A LARGE WEST SWELL WILL BUILD INTO THIS AFTERNOON WITH
  SEAS PEAKING AT 26 TO 30 FT AT 17 SECONDS. SEAS WILL THEN
  REMAIN VERY HIGH INTO SATURDAY MORNING.

* AREAS AFFECTED: WINDS WILL BE STRONGEST NORTH OF GOLD BEACH
  BEYOND 5 NM FROM SHORE AND NEAR CAPE BLANCO. VERY HIGH SEAS
  WILL AFFECT ALL AREAS.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS GALE FORCE WINDS AND VERY STEEP AND
HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

PZZ370-110100-
/O.EXT.KMFR.GL.W.0053.000000T0000Z-151210T2200Z/
/O.EXT.KMFR.SE.W.0064.151210T1800Z-151212T1500Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
414 AM PST THU DEC 10 2015

...GALE WARNING NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...

THE GALE WARNING IS NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON.
THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 10 AM THIS
MORNING TO 7 AM PST SATURDAY. 

* WINDS: SOUTHWEST GALES 35 TO 45 KT WITH GUSTS TO 55 KT WILL
  PERSIST THROUGH 8 AM PST THEN SLOWLY DECREASE. WINDS WILL REMAIN
  ABOVE GALE FORCE INTO THIS AFTERNOON.

* SEAS: A LARGE WEST SWELL WILL BUILD INTO THIS AFTERNOON WITH
  SEAS PEAKING AT 27 TO 32 FT AT 17 SECONDS. SEAS WILL THEN
  REMAIN VERY HIGH INTO SATURDAY MORNING.

* AREAS AFFECTED: WINDS WILL BE STRONGEST IN THE NORTHWEST PORTION
  OF THE ZONE. VERY HIGH SEAS WILL AFFECT ALL AREAS.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS GALE FORCE WINDS AND VERY STEEP AND
HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

PZZ376-110100-
/O.EXT.KMFR.GL.W.0053.000000T0000Z-151210T1800Z/
/O.EXT.KMFR.SE.W.0064.151210T1500Z-151212T1500Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
414 AM PST THU DEC 10 2015

...GALE WARNING NOW IN EFFECT UNTIL 10 AM PST THIS MORNING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 10 AM PST THIS MORNING.
THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 7 AM THIS
MORNING TO 7 AM PST SATURDAY. 

* WINDS: SOUTH TO SOUTHWEST GALES 40 TO 45 KNOTS WILL DEVELOP 
  LATE THIS EVENING. WINDS WILL TRANSITION TO SOUTHWEST GALES 35 
  TO 40 KNOTS SHORTLY AFTER MIDNIGHT AND PERSIST INTO THURSDAY 
  MORNING BEFORE DECREASING. 

* SEAS: A LARGE WEST SWELL WILL BUILD INTO THIS AFTERNOON WITH
  SEAS PEAKING AT 27 TO 32 FT AT 17 SECONDS. SEAS WILL THEN
  REMAIN VERY HIGH INTO SATURDAY MORNING.

* AREAS AFFECTED: WINDS WILL BE STRONGEST NORTH OF GOLD BEACH.
  VERY HIGH SEAS WILL AFFECT ALL AREAS.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS GALE FORCE WINDS AND VERY STEEP AND
HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
DW

HTTP://WWW.WEATHER.GOV/MEDFORD
507 
WHUS76 KMFR 102144
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
144 PM PST THU DEC 10 2015

PZZ370-102300-
/O.EXP.KMFR.GL.W.0053.000000T0000Z-151210T2200Z/
/O.CON.KMFR.SE.W.0064.000000T0000Z-151212T1500Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
144 PM PST THU DEC 10 2015

...GALE WARNING WILL EXPIRE AT 2 PM PST THIS AFTERNOON...
...HAZARDOUS SEAS WARNING IS IN EFFECT UNTIL 7 AM PST SATURDAY...

THE GALE WARNING WILL EXPIRE AT 2 PM PST THIS AFTERNOON. A
HAZARDOUS SEAS WARNING IS IN EFFECT UNTIL 7 AM PST SATURDAY.

* WINDS: SOUTHWEST 25 TO 30 KNOTS THIS AFTERNOON THROUGH EARLY
  THIS EVENING.

* SEAS: A LARGE WEST SWELL WILL BUILD INTO THIS AFTERNOON WITH
  SEAS PEAKING AROUND 32 FT AT 17 SECONDS THIS EVENING. SEAS WILL
  REMAIN JUST UNDER 30 FEET INTO FRIDAY AFTERNOON THEN SUBSIDE
  BELOW 20 FEET LATE FRIDAY NIGHT.

* AREAS AFFECTED: WINDS WILL BE STRONGEST IN THE NORTHWEST 
  PORTION OF THE ZONE. VERY HIGH SEAS WILL AFFECT ALL AREAS. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ350-356-376-102300-
/O.CON.KMFR.SE.W.0064.000000T0000Z-151212T1500Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
144 PM PST THU DEC 10 2015

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 7 AM PST
SATURDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 7 AM PST
SATURDAY. 

* SEAS: A LARGE WEST SWELL WILL BUILD INTO THIS AFTERNOON WITH 
  SEAS PEAKING AT 26 TO 30 FT AT 17 SECONDS. SEAS WILL THEN 
  REMAIN VERY HIGH INTO SATURDAY MORNING. 

* AREAS AFFECTED: WINDS WILL BE STRONGEST NORTH OF GOLD BEACH 
  BEYOND 5 NM FROM SHORE AND NEAR CAPE BLANCO. VERY HIGH SEAS 
  WILL AFFECT ALL AREAS. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS GALE FORCE WINDS AND VERY STEEP AND
HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Dec 9, 4:21 AM PST, 40 minutes earlier.

Area forecast discussion, Dec 9, 4:21 AM PST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
421 AM PST WED DEC 9 2015

.DISCUSSION...A VERY WELL DEFINED LINE OF PRECIPITATION IS MOVING
ACROSS THE REGION THIS MORNING...ACCOMPANIED BY VERY STRONG WINDS.
THIS PRECIP BROUGHT VERY HEAVY RAINFALL RATES TO PORTIONS OF THE
COAST WITH ONE REPORT OF OVER AN INCH AND A HALF IN COOS BAY THIS
MORNING WITH URBAN FLOODING. HAVE EXPANDED THE AREAL FLOOD WATCH
UP THE COAST AND AN URBAN AND SMALL STEAM FLOODING ADVISORY IN
POTIONS OF COOS COUNTY AS WELL UNTIL 7 AM. WITH RISING TIDES EARLY
THIS AFTERNOON AND PREVIOUS REPORTS OF SOME MINOR LEVEE LEAKS IN
THE BUNKER HILL AREA OF COOS BAY...A REPEAT OF THIS LEAKING IS
POSSIBLE THIS AFTERNOON. SMALL STREAMS...URBAN STREETS...CREEKS
AND RIVERS WILL HAVE A CHANCE TO RECEDE A BIT AHEAD OF THE NEXT
SYSTEM THAT WILL MOVE IN LATE THIS AFTERNOON ON THE NOSE OF A
165KT JET. BROAD UPPER LEVEL DIVERGENCE AND LOW LEVEL CONVERGENCE
WILL COMBINE WITH OROGRAPHIC LIFT AND STRONG JET DYNAMICS IN THE
LEFT EXT REGION OF THE JET TO PRODUCE BROAD STRONG OMEGA FIELD
OVER THE AREA TONIGHT. THIS ALL WILL ALSO COMBINE WITH A STRONG
MOISTURE FLOW FEEDING INTO THE REGION TO PRODUCE VERY HEAVY
RAINFALL RATES AT TIMES. AN AREAL FLOOD WATCH CONTINUES OVER THE
COAST...THE SOUTHWEST COASTAL RANGE AND PORTIONS OF FAR WEST
SISKIYOU COUNTY. WITH VERY STRONG 700 MB WINDS AROUND 80KT WITH
THIS SYSTEM HAVE ISSUED A HIGH WIND WARNING TONIGHT INTO THURSDAY
FOR THE CASCADES AND PORTIONS OF THE SISKIYOUS..WARNERS AND HIGHER
ELEVATIONS AROUND THE MOUNT SHASTA AREA. THIS WEEKEND CONTINUES TO
LOOK VERY WET AS WELL...AND WITH THE TRIPLE POINT LINGER OVER THE
REGION FOR 24 HOURS OR MORE AND THE PRECEDING ADDITIONAL SNOW PACK
POST FRONT WITH THURSDAYS SYSTEM COMBINING WITH PROLONGED HEAVY
RAIN RATES...MAIN STEM RIVER FLOODING SEEMS QUITE POSSIBLE LATE
WEEKEND INTO EARLY NEXT WEEK. SVEN

&&

.AVIATION...FOR THE 09/06Z TAF CYCLE...ONE MAIN CONCERN AT ALL 4
TERMINALS IS THE POTENTIAL FOR WIND SHEAR TONIGHT. THERE ARE VERY
STRONG WINDS ALOFT THAT EVEN WITH THE PRESENCE OF 20 KNOT WIND AT THE
SURFACE FOR KOTH WILL STILL RESULT IN SPEED SHEAR. BASED ON THE 20
KNOT CHANGE PER LOWEST 2000 FEET, THERE WILL ALSO BE ENOUGH SHEAR
EVEN AT KLMT. OTHERWISE A MOIST ONSHORE FLOW WILL CONTINUE TO BRING
LIGHT, MAINLY COASTAL SHOWERS. BUT THERE WILL ALSO BE LOCAL MOUNTAIN
OBSCURATIONS IN THE COASTAL RANGES AND ALONG THE CASCADES. WINDS WILL
INCREASE INTO TONIGHT AS THE NEXT FRONT APPROACHES. THIS FRONT WILL
BRING HEAVY RAIN AND GUSTY SOUTH WINDS TO THE COAST BY LATE TONIGHT,
THEN SPREADING INLAND WITH IFR/MVFR CONDITIONS WEDNESDAY MORNING.
BTL/FB

&&

.MARINE...UPDATED 900 PM PST TUESDAY 8 DEC 2015...A FRONT WILL BRING
ANOTHER ROUND OF GALES AND VERY STEEP SEAS TO THE WATERS TONIGHT. A
WEAK HIGH PRESSURE BUILDS IN BRIEFLY WEDNESDAY. A LOW PRESSURE WILL
RAPIDLY DEEPEN AND MOVE NORTHWEST OF THE WATERS WEDNESDAY EVENING. A
STRONG COLD FRONT WILL THEN MOVE THROUGH THE AREA WEDNESDAY NIGHT.
MODELS HAVE TRENDED SLIGHTLY WEAKER OVER THE PAST SEVERAL RUNS, BUT
IT STILL APPEARS TO BE A VERY STRONG SYSTEM WITH HIGH END GALES TO
PERHAPS A BRIEF PERIOD OF STORM FORCE WINDS. IN LINE WITH THE WEAKER
SOLUTION...RATHER THAN PREVIOUS INDICATIONS OF 30 TO 35 FEET
SEAS...SWELL DOMINATED SEAS ARE NOW EXPECTED TO BE 25 TO 30 FEET
THURSDAY AFTERNOON INTO FRIDAY EVENING. A SERIES OF STORMS WILL
CONTINUE TO AFFECT THE WATERS THROUGH EARLY NEXT WEEK. BTL/FB

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 1 PM PST THIS AFTERNOON FOR ORZ027>031.
     GALE WARNING UNTIL 4 AM PST EARLY THIS MORNING FOR ORZ021-022.
     FLOOD WATCH THROUGH FRIDAY MORNING FOR ORZ021-022-024.
     WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM PST THURSDAY FOR
     ORZ025-026-029.

CA...HIGH WIND WARNING UNTIL 1 PM PST THIS AFTERNOON FOR CAZ082>085.
     WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM PST THURSDAY FOR
     CAZ081.
     FLOOD WATCH FROM 7 AM PST THIS MORNING THROUGH FRIDAY MORNING
     FOR CAZ080.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 10 AM THIS MORNING
     TO 7 PM PST THIS EVENING FOR PZZ350-356-370-376.
     GALE WARNING UNTIL 4 AM PST EARLY THIS MORNING FOR
     PZZ350-356-370-376.
     GALE WARNING FROM 7 PM THIS EVENING TO 7 AM PST THURSDAY FOR
     PZZ350-356-370-376.
     HAZARDOUS SEAS WARNING UNTIL 10 AM PST THIS MORNING FOR
     PZZ350-356-370-376.
     HAZARDOUS SEAS WARNING FROM 7 PM THIS EVENING TO 2 AM PST
     SATURDAY FOR PZZ350-356-370.
     HAZARDOUS SEAS WARNING FROM 7 AM THURSDAY TO 2 AM PST SATURDAY
     FOR PZZ376.

SBN/SBN/SBN

In the hours before

Local storm report, Dec 9, 1:10 AM PST, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
110 AM PST WED DEC 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     FLOOD            2 SSE COOS BAY          43.36N 124.22W
12/09/2015                   COOS               OR   TRAINED SPOTTER

            TRAINED SPOTTER AND LAW ENFORCEMENT REPORTS
            ONGOING FLOODING IN THE ROADWAYS IN COOS BAY
            AND NORTH BEND. NOT ENTERING HOMES AT THIS
            TIME, BUT WATER IS OVER THE SIDEWALKS.

&&

BS
Local storm report, Dec 9, 1:15 AM PST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
115 AM PST WED DEC 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLOOD            1 NNE COOS BAY          43.39N 124.22W
12/09/2015                   COOS               OR   LAW ENFORCEMENT

            COOS BAY DISPATCH REPORTS ONGOING FLOODING
            ON ROADWAYS IN COOS BAY AND NORTH BEND.
            WATER IS GOING OVER THE SIDEWALKS AND CARS
            ARE STALLING IN THE WATERS, INCLUDING IN LOW
            SPOTS ON HIGHWAY 101. WATER NOT ENTERING
            HOMES YET.

&&

BS
Local storm report, Dec 9, 1:16 AM PST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
116 AM PST WED DEC 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HEAVY RAIN       2 SSE COOS BAY          43.36N 124.22W
12/09/2015  M1.52 INCH       COOS               OR   TRAINED SPOTTER

            HEAVY RAINFALL STILL OCCURRING. WATER IS
            PONDING ON ROADWAYS AND GOING OVER
            SIDEWALKS, BUT NOT ENTERING HOMES. OBSERVER
            LOCATION SOUTH OF COOS BAY.

&&

BS
Local storm report, Dec 9, 5:00 AM PST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
500 AM PST WED DEC 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HEAVY RAIN       GOLD BEACH              42.41N 124.42W
12/09/2015  M2.27 INCH       CURRY              OR   TRAINED SPOTTER

            24 HOUR RAIN TOTAL ENDING AT 5:00 AM. RAIN
            STILL FALLING. OBSERVER LOCATION 4 MI UP
            ROGUE RIVER S SIDE.

&&

BS

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 1:06 AM PSTAreal Flood AdvisoryMFRCoos, Curry6 hr
Dec 9, 3:51 AM PSTHigh Wind WarningMFRCoos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more34 hr
Dec 9, 3:51 AM PSTWind AdvisoryMFRCurry, Douglas, Jackson, Josephine, Klamath, Lake34 hr
Dec 9, 5:01 AM PSTHazardous Seas WarningMFR5 hr
Dec 9, 5:01 AM PSTHazardous Seas WarningMFR6 days
Dec 9, 5:01 AM PSTSmall Craft Advisory for Hazardous SeasMFR14 hr
Dec 9, 5:31 AM PSTHigh Surf WarningMFRCoos, Curry, Douglas68 hr
Dec 9, 12:02 PM PSTFlash Flood WatchMFRCoos, Douglas22 hr
Dec 9, 2:11 PM PSTWinter Weather AdvisoryMFRDouglas, Jackson, Josephine, Klamath, Lake32 hr

Nearby

Gale Warnings in Oregon, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.